Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Theorems of points and planes in three-dimensional projective space
Author: Glynn, David Gerald
Citation: Journal of the Australian Mathematical Society, 2010; 88(1):75-92
Publisher: Australian Mathematics Publication Association Inc
Issue Date: 2010
ISSN: 1446-7887
School/Discipline: School of Mathematical Sciences
Statement of
David G. Glynn
Keywords: geometry; configuration; projective space; theorem; minimal energy electrons; forbidden minor; Fano; Pappus; Desargues; Möbius
Rights: Copyright © Australian Mathematical Publishing Association Inc. 2010
RMID: 0020100222
DOI: 10.1017/S1446788708080981
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.